# SDR QXEA2014042700338

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 30,584 hours, 31,893 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 2D102125AJE
- Condition: Corroded
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FLASHLIGHT DOOR IS CORRODED, CRACKED AND WILL NOT SPRING CLOSED. REPLACED DOOR.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
